Large deviations for a random walk in dynamical random environment
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 5, p. 601-636
@article{AIHPB_1998__34_5_601_0,
     author = {Ignatiouk-Robert, Irina},
     title = {Large deviations for a random walk in dynamical random environment},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {5},
     year = {1998},
     pages = {601-636},
     zbl = {0911.60013},
     mrnumber = {1641666},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_5_601_0}
}
Ignatiouk-Robert, Irina. Large deviations for a random walk in dynamical random environment. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 5, pp. 601-636. http://www.numdam.org/item/AIHPB_1998__34_5_601_0/

[1] D. Fisher, Random walk in random environment, Phy. Rev., Vol. A 30, 1984.

[2] J. Bricmont and A. Kupiainen, Random Walks in Asymmetric Random Environments, Communications in Mathematical Physics, Vol. 142, 1991, pp. 345-420. | MR 1137068 | Zbl 0734.60112

[3] E. Bolthausen, A Note on the Diffusion of Directed Polymers in a Random Environment, Communications in Mathematical Physics, Vol. 123, 1989, pp. 529-534. | MR 1006293 | Zbl 0684.60013

[4] C. Boldrighini, I. Ignatyuk, V. Malyshev and A. Pellegrinotti, Random walk in dynamic environment with mutual influence, Stochastic Processes and their Applications, Vol. 41, 1992, pp. 157-177. | MR 1162723 | Zbl 0758.60065

[5] C. Boldrighini, R. Minlos and A. Pellegrinotti, Interacting random walk in a dynamic environment. I, Annales de l'institut Henri Poincaré, Vol. 30, 4, 1994, pp. 519-558. | Numdam | MR 1302761 | Zbl 0818.60063

[6] C. Boldrighini, R. Minlos and A. Pellegrinotti, Interacting random walk in a dynamic environment.II, Annales de l'institut Henri Poincaré, Vol. 30, 4, 1994, pp. 559-605. | Numdam | MR 1302762 | Zbl 0818.60064

[7] C. Boldrighini, R. Minlos and A. Pellegrinotti, Almost-sure central limit theorem for a Markov model of random walk in dynamical random environment., Probability Theory and Related Fields, Vol. 109, 1997, pp. 245-273. | MR 1477651 | Zbl 0888.60061

[8] A. Dembo, Y. Peres and O. Zeitouni, Tail estimates for one-dimensional random walk in random environment, Preprint, 1995. | MR 1414305

[9] A. Dembo and O. Zeitnouni, Large deviations techniques and applications, Jones and Bartlett Publishers, Boston, 1993. | MR 1202429 | Zbl 0793.60030

[10] J. Deuschel and D. Stroock, Large Deviations, Vol. 137 of Pure and Applied Mathematics. Academic Press, 1989. | MR 997938 | Zbl 0705.60029

[11] J. Glimm and A. Jaffe, Quantum physics : a functional integral point of view, Springer Verlag, 1981. | MR 628000 | Zbl 0461.46051

[12] A. Greven and F. Den Hollander, Large deviations for a random walk in random environment, The Annals of Probability, Vol. 22, 3, 1994, pp. 1381-1428. | MR 1303649 | Zbl 0820.60054

[13] I. Ignatyuk, Dyson's equation for general lattice systems, Mathematical Notes of the Academy of Sciences of the USSR, Vol. 46, 1989, pp. 512-517. | MR 1019253 | Zbl 0774.47039

[14] V. Malyshev and R. Minlos, Linear Infinite - Particle Operators, AMS Translations of Mathematical Monographs, Vol. 143, 1995. | MR 1317349 | Zbl 0827.46065

[15] R. Rockafellar, Convex Analysis, Princeton University Press, 1970. | MR 274683 | Zbl 0193.18401